# SDR CALA2015101400844

- Difficulty date: October 13, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N12125
- Make and model: Boeing 757224
- Aircraft serial: 28967
- Aircraft time: 66,612 hours, 16,942 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146N6619
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE SMALL DENTS IN AFT CARGO DOOR SKIN, APPROX 17" FROM FWD EDGE & 7" FROM LOWER EDGE.  ACCOMPLISHED A REPAIR ON AFT CARGO DOOR DENTS IAW SRM 52-30-01 REPAIR 4.  REQUIRE REPEAT INSPECTION, LFEC, EVERY 3000 FLIGHT CYCLES IAW NDT PART 6 53-00-06 IAW SRM 52-30-01 REPAIR 4 TABLE IV CATEGORY B, AFT CARGO DOOR SOURCE DOCUMENT 52-30-01.  INSPECTION THRESHOLD 37,500 TOTAL DOOR FLIGHT CYCLES FROM DATE OF DELIVERY & THEREAFTER 3,000 FLIGHT CYCLE REPEAT INSPECTIONS INTERVAL.
